# SDR AWXA200400125

- Difficulty date: January 20, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 63,310 hours, 51,533 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498164
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-15 CHECK A 2 INCH CRACK WAS FOUND IN STRINGER 5 RT AT BS 1014.  MAINTENANCE CUT OUT DAMAGED SECTION OF STRINGER 5 RT AT BS 1014; FABRICATED A FILLER AND 2 EACH ZEE ANGLES; INSTALLED REPAIR PARTS IAW B737-200 SRM 53-10-03 FIG 003, PG 15-19.
